Összesen 1 találat.
#/oldal:
Részletezés:
Rendezés:

1.

001-es BibID:BIBFORM082045
035-os BibID:(WoS)000390654200007 (Scopus)85045298541
Első szerző:Gát György (matematikus)
Cím:Marcinkiewicz-like means of two dimensional Vilenkin-Fourier series / Gát György
Dátum:2016
ISSN:0033-3883 2064-2849
Megjegyzések:Let a be a lacunary sequence of natural numbers. In this paper, among others, we investigate means of two variable Vilenkin?Fourier series of the following kind: t?,a n f = 1/an (Szumma)an?1 k=0 S?1(n,k),?2(n,k)f, and prove the a.e. convergence t?,a n f ? f for each integrable function f. This immediately implies for the triangle means of the two variable integrable function f the a.e. relation t(háromszög),a n f = 1/an (szumma)an-1 k=0 Sk,an?k f ? f (n ??).
Tárgyszavak:Természettudományok Matematika- és számítástudományok idegen nyelvű folyóiratközlemény hazai lapban
folyóiratcikk
bounded Vilenkin groups
two-variable integrable functions
(C,1) and Marcinkiewicz means of Vilenkin-Fourier series
a.e. convergence
Megjelenés:Publicationes Mathematicae Debrecen. - 89 : 3 (2016), p. 331-346. -
Pályázati támogatás:OTKA-111651
OTKA
Internet cím:Szerző által megadott URL
DOI
Intézményi repozitóriumban (DEA) tárolt változat
Borító:
Rekordok letöltése1